# SDR UALA2012030901541

- Difficulty date: March 8, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 45,288 hours, 11,765 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE TIME RAMP REPORTS HYDRAULIC LEAK NR 2 ENGINE.  FOUND RIGHT ACMP HYD PUMP LEAKING FROM DRAIN PLUG.  REPLACED O-RING, LEAK CHECKED GOOD, SERVICED RT SYS.
